MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the revision procedure a nalu representative was present and performed a visual assessment of the explanted components along with the physician.The physician and the nalu representative were unable to identify any obvious visual issues with any of the components removed.The patient denies any falls or other events leading up to the loss of therapy.During the revision procedure the original leads were disconnected from the implantable pulse generator (ipg) and tested to identify if the impedance errors were related to the leads or the ipg.After disconnecting, both leads continued to return impedance errors, indicating that the leads were likely the source of the problem.The most common cause of the impedance errors in leads is a fracture within the lead.Although no visually obvious fractures were noted at the time of explant, it is possible that the internal wiring had sustained a small fracture and thus disrupted the circuit.The explanted components were not returned to the firm for further examination and testing.Loss of therapy is likely caused by a fracture to the implanted leads but cause of the lead fracture is unable to be identified with the information available.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024.On (b)(6) 2025, the patient noted that the system was no longer delivering therapy.Testing of the system while implanted found impedance errors on multiple contacts of both implanted leads.Xray imaging was performed but did not show any obvious issues.On (b)(6) 2025, a surgical revision was performed to replace the malfunctioning system.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23740846
Report Number3015425075-2025-00332
Device Sequence Number10349921
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)240719(17)270719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown